# SDR DALA14012069202

- Difficulty date: February 22, 2014
- Submitted: February 25, 2014
- Operation: Air carrier
- Aircraft: N902DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53382
- Aircraft time: 51,384 hours, 27,409 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1531
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL INTERIOR, FORWARD SIDE OF CANTED FRAME WEB CRACKED BS 1531, FROM UPPER ANGLE BETWEEN L8-9R.  REPAIRS COMPLETE IAW PRI 52348-14, REV O.
